# SDR 06FDEA1586

- Difficulty date: April 24, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION, SIDE LINK ATTACHMENT SPOT FACE AT LT WING OUTBD FLAP   OUTBD HINGE ON THE WING SIDE.  CORROSION REMOVED AS PER CMM 57-44-09 PAGE 402-407 AND FOUND   WITHIN LIMIT AS   PER DAG DRAWING ARC0503 AND REPAIRED AS PER CMM 57-44-09.
